# SDR DL72W001636

- Difficulty date: August 22, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- Aircraft time: 58,035 hours, 39,672 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 1183 BULKHEAD WEB WAS FOUND WITH A 1 INCH CRACK AT RBL 25 AND WL 169.  THE CRACK IS TYPICAL OF BAC S/B 727-53-0215.  THE CRACK WAS CUT OUT OF THE WEB AND REPAIRED WITH AN ALUMINUM DOUBLER PER THE REQUIREMENTS OF THE S/B AND ER/A 378285-14.
